Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Delayed periods. Pregnancy test negative. Had taken unwanted-72 tablet after sex last month. Advice

Hello sir, i had sex on 1st of last march 2013 and i had unwanted-72 tablet next day by 9pm, my previous month's came on 7th of march but i didnt got my periods this month, today is the day that i used to get my periods accordingly. what may be the reason, kindly suggest me sir. my age is 25yrs. Today i checked with Rambaxy pregnancy testing kit but it came negative result. I dont know why i am not getting my periods yet.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello.
Thanks for writing to us.
The delay in periods that you have is not related to pregnancy as the test is negative. It is more likely to be due to a minor hormonal disturbance or stress related to the delay.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor